# SDR UALA2011051202361

- Difficulty date: May 9, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,074 hours, 5,614 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 212
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FCSOV NEEDS REPLACEMENT.  REPLACED WITH NEW RT LOWER FCSOV.
